Immunotherapy of surgical malignancies.

Published

Journal Article (Review)

Full Text

Duke Authors

Cited Authors

  • Morse, MA; Lyerly, HK; Clay, TM; Abdel-Wahab, O; Chui, SY; Garst, J; Gollob, J; Grossi, PM; Kalady, M; Mosca, PJ; Onaitis, M; Sampson, JH; Seigler, HF; Toloza, EM; Tyler, D; Vieweg, J; Yang, Y

Published Date

  • January 2004

Published In

Volume / Issue

  • 41 / 1

Start / End Page

  • 15 - 132

PubMed ID

  • 14749625

Pubmed Central ID

  • 14749625

International Standard Serial Number (ISSN)

  • 0011-3840

Digital Object Identifier (DOI)

  • 10.1016/S0011384003001321

Language

  • eng

Conference Location

  • United States